The pill works great I can deal with the energy boost dryness of mouth mood swings and all but I've taken it for seven days 3 days straight with no bowl movement I took a laxative it worked but I'm back to same scenerio I don't want to take laxative at all cause I heard they are bad for you if taken too much so I'm thinking about stopping the pill though Ive lost like 11 pounds so far and have lots of pounds left to loose but any info about this side effect would be great Not sure if it gets better or not?hope it does.
A laxative once in a while is not the laxative use that is bad for you. You can't take it every day but if you need it once or twice a week while you are on the pills, that's a whole other story. It helps to use preventive measures with constipation from meds. Get high fiber, drink plenty of water,(these things help with weight loss too). Take a stool softener like colace. There is an old cure that works great, mix applesauce, bran and prune juice, equal parts, Put it in your frig and eat 2 tbsp of it a day, you won't need a laxative. It tastes pretty good actually.
Increase water intake and fiber.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.